# SDR NSVA20070248

- Difficulty date: December 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 340B321
- Aircraft time: 31,088 hours, 31,327 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING ON RW31 LGA, WHILE TAXIING ON ALPHA TO RAMP WAS TOLD TO HOLD SHORT, WHEN PUSHED ON BRAKES THERE WAS NO RESPONSE.  HYDRO PRESSURE CHECKED OK, PUT POWER LEVERS TO REVERSE TO STOP.  ACFT WAS TOWED IN TO GATE BY GROUND CREW.  PILOT HAD BRAKES TO STOP ON RUNWAY AND WHILE TURNING ON TO ALPHA TAXIWAY.  INSPECTED ALL 4 BRAKES, HYD QTY, PRESS ACCUMULATORS.  NO LEAKS NOTED IN BRAKE LINES.  TAXIED A/C FOR 20 MIN BRAKES, OPS CHECK GOOD AT TAXI SETTINGS AND HYD POWER SETTINGS.  PARKING BRAKE ALSO OPS CHECK GOOD.  COULD NOT DUPLICATE DISCREPANCY AT THIS TIME.
